MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133FX-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: the following is a list of potential adverse events that may occur with breast implant surgery.The risks include: implant deflation/leakage, additional surgery, capsular contracture, infection, toxic shock syndrome, necrosis, hematoma, seroma, extrusion, breast pain, changes in nipple sensation, changes in breast sensation, dissatisfaction with cosmetic results (wrinkling, folding, displacement, asymmetry, palpability, visibility, ptosis, sloshing), calcific deposits, irritation/inflammation, delayed wound healing, hypertrophic scarring, breast tissue atrophy/chest wall deformity, difficulty/inability in breast feeding, and inability to adequately visualize breast lesions with mammography.In addition to these potential adverse events, there have been concerns with certain systemic diseases.Deflation - patients should be advised that the tissue expanders may deflate, and require replacement surgery.Deflation occurs when saline leaks through a damaged injection site or a damaged tissue expander envelope.
 
Event or Problem Description
Company representative reported a "rupture" of a tissue expander.Patient was replaced with another tissue expander.
 
Event or Problem Description
Healthcare professional confirmed issue as a right side rupture.Device has been explanted.

Brand Name
STYLE 133FX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7205856
Report Number9617229-2018-00073
Device Sequence Number19093478
Product Code LCJ
UDI-Device Identifier10888628004306
UDI-Public10888628004306
Combination Product (Y/N)N
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2019
Device Catalogue Number133FX-13-T
Device Lot Number2705328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;